# SDR ASAA2025020956597

- Difficulty date: February 9, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 60,638 hours, 18,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 147A31101
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN AT STR4L AND BETWEEN STA 986.5 AND STA 1016. SRXR430X. GROUNDED - YES. CATEGORY B MINOR REPAIR ACCOMPLISHED ON FUELAGE KIN PANELS 147A3300-1 AND 147A3110-1 BETWEEN STA 986.5-1016 4L ON MIG-5 NR SA042456 IAW EA 800-53EA-28395 REV00.
